# SDR CHQA200800108

- Difficulty date: June 10, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 7803, IAD TO IND.  WHILE CLIMBING THROUGH 8,000 FT THE FLIGHT CREW RECEIVED A BLEED 1 LEAK MESSAGE, RETURNED TO IAD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DURING INSPECTION THAT THE BAGGAGE COMPARTMENT FLOOR WAS WARM, AND AFTER REMOVING THE FLOOR BOARDS FOUND JOINT 17 TO BE LEAKING.  THE O-RINGS WERE REPLACED AND THE BLEED SYSTEM OPERATED NORMALLY.  (S)
